# SDR SWAA032143

- Difficulty date: September 23, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 58,841 hours, 57,562 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6547952
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND AFT ENTRY DOOR CRACKED ON OUTER SKIN AT UPPER HINGE CUT OUT.  REPAIRED SKIN PER SRM.
